MathSciNet Relay Station
MathSciNet bibliographic data
MR2579499 34C10 (26A33 34A08 45J05 65L05)
Al-rabtah, Adel; Ertürk, Vedat Suat; Momani, Shaher Solutions of a fractional oscillator by using differential transform method. Comput. Math. Appl. 59 (2010), no. 3, 1356–1362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement